# SDR J7SA2024050200394

- Difficulty date: April 15, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N364FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500133
- Aircraft time: 3,378 hours, 2,662 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0534
- Condition: Unserviceable
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS WHEN FLAP FULL (FLAPS 4) SELECTED. MESSAGE RESETS BACK TO NORMAL WHEN FLAPS 3 IS SUBSEQUENTLY SELECTED. REPLACED #1 FCE IAW EMB-505 AMM CH 27-03-01. OPS CHECK GOOD.
